U.S. doctors online nowAsk doctors free
Anaheim, CA
A 37-year-old female asked:

do herbalife shakes interfere with the effectiveness of lo loestrin fe birth control pills, since the shakes are made of soy protein?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
No: Just don't use the shake within one hour of ingesting the pill.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 45-year-old female asked:

I have nerve damage in my feet from diabetes. Mostly numbness but some pain too. If I can keep blood sugar under control will my feet get better?

3 doctor answers5 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
May or may not: It all depends on the reversibility of the damage. If the damage is not permanent, it may get better, but if it is, it won't, but it is still worth trying to get it under control, so it won't get worse.
A 19-year-old member asked:

Will birth control with a higher estrogen and lower androgen potency such as levora (ethinyl estradiol and levonorgestrel) cause acne?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
All can cause: One of the side effects of all the various types of progestins in birth control is acne. Some women do well with some types while others do well with other brands. It's all a matter of trying them out. Some newer pills do not have a progestin but have an anti-androgen instead. They may be associated with less acne.
CA
A 53-year-old member asked:

Can taking in too much (whey) protein elevate prolactin levels and lead to nipple discharge in a young adult male? Still no diagnosis for my son.

2 doctor answers5 doctors weighed in
Dr. Kristi Kohl
Family Medicine 20 years experience
Probably not: High prolactin levels leading to nipple discharge have many causes. The most common causes are medications, tumors, and medical problems such as chest wall injury (stimulates prolactin secretion locally) or renal failure (decreases the clearance of prolactin.) whey is not known to increase prolactin. Your doctor should consider medication review, basic labs, and mri.
Egypt
A 30-year-old female asked:

I gave birth to a beautiful baby girl.She is 41 days old now.She was born cesarian surgery.Her weight at birth was 2 and half kilos. She had jaundice which was physiological jaundice and now shes fine but still her sclera is yellowish in colour.Is that so

1 doctor answer2 doctors weighed in
Dr. Cornelia Franz
Specializes in Pediatrics
No worries: Bring that up with your pediatrician. What is yellowish to you may not be actual yellow. To your doctor...May be a reflection of genetics or melanin content. Your pediatrician can reassure you by seeing it. Many newborns have yellowish color until about a month old..She is a bit older so it would be helpful to have her seen. It most likely just a bit prolonged in clearing.
Dr. Amrita Dosanjh
Pediatric Pulmonology 36 years experience
Breast milk jaundice starts later than physiologic jaundice, and can linger. If the jaundice continues or worsens, a workup including a CBC, diff, and liver panel is indicated.
Mar 17, 2015
A 23-year-old female asked:

I have been suffering from fevers shakes mucsle spassems memory loss speach impediments migraines all over joint pain brosing and swelling. Im only a 23 year old female could this be ms?

2 doctor answers14 doctors weighed in
Dr. David Nelson
Family Medicine 33 years experience
Probably not: Ms can cause memory loss and weakness but it usually doesn't cause someone to run a fever. I would suggest going to the nearest er. This sounds like a problem that should not wait until monday.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 26, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.